# SDR AWKA2018102400001

- Difficulty date: October 21, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N784XJ
- Make and model: Cessna 750
- Aircraft serial: 7500184
- Aircraft time: 15,878 hours, 9,128 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: C1448241
- Part serial: 2201
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

WHILE ON APPROACH INTO KEGE, RECEIVED A FLAP FAIL CAS MESSAGE. RAN THE FLAP FAILURE CHECKLIST AND INFORMED APPROACH CONTROL OF THEIR SITUATION AND REQUESTED TO BREAK OFF THE APPROACH TO KEGE. FOLLOWING AN UNSUCCESSFUL ATTEMPT TO RESET THE FLAPS, CREW DECIDED ON KDEN AS THE LANDING FIELD SINCE IT PROVIDED A 16,000FT RUNWAY IN CASE THE SLATS WOULD NOT EXTEND, AND THEY WOULD LAND WITH 2300LBS FUEL REMAINING. DECLARED AN EMERGENCY IN REGARDS TO THE FLAP ISSUE AND LOW FUEL SITUATION, THEY DID NOT CALL MINIMUM FUEL, HOWEVER THEY DID INFORM ATC THAT THEY COULD BE IN A MINIMUM FUEL SITUATION IF THEY DID NOT GET PRIORITY HANDLING. THEY WERE CLEARED DIRECT TO KDEN WHERE THEY LANDED WITHOUT INCIDENT. MX FOUND TWO FAULTY FLAP GEARBOXES WHEN FROZEN (LT NR 1 P/N: C144824-1 S/N: 2201 & RT NR 2 P/N: C144824-1 S/N: 1567). BOTH GEARBOXES WERE REPLACED WITH OVERHAULED AND INSPECTED/TESTED UNITS. FLAP SYSTEM RIG AND OPERATIONAL CHECKS WERE NORMAL. THE AIRCRAFT WAS RELEASED BACK INTO SERVICE.
